# SDR IPXA10658426

- Difficulty date: February 8, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: NAS161210A
- Condition: Leaking
- Location: Nr 8 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ATB - C HYD QTY DECREASED TO ZERO AND SYS PRESS LIGHT ILLUM.  EICAS MSG C HYD SYS PRESS AND C HYD QTY DISPLAYED.  FOUND NR 8 INBD SPOILER ACTUATOR LEAKING AT FILTER CASE.  REPLACED O'RING IAW AMM 27-61-02-4.  SERVICED C HYD SYS 12-12-01-3.  LEAK CKD OK.
